Alert archive / Mississippi / Areal Flood Warnings in 2011

Areal Flood Warning 13, NWS Jackson, MS

April 20, 2011Carroll County, Grenada County, Montgomery County, Mississippi

NWS Jackson, MS issued this areal flood warning at Apr 20, 2011, 10:05 PM CDT for Carroll County, Grenada County, Montgomery County, Mississippi. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2011, 10:05 PM CDT (03:05 UTC)
Expired
Apr 21, 2011, 10:00 AM CDT
In force
12 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MS, Grenada County, MS, Montgomery County, MS

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WGUS44 KJAN 210305
FLWJAN

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT WED APR 20 2011

MSC015-043-097-211500-
/O.NEW.KJAN.FA.W.0013.110421T0305Z-110421T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRENADA MS-CARROLL MS-MONTGOMERY MS-
1005 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLOOD WARNING FOR...
  CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
  GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF GRENADA...
  MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF WINONA...

* UNTIL 1000 AM CDT THURSDAY

* A LARGE AREA OF RAIN WAS SPREADING ACROSS NORTH CENTRAL 
MISSISSIPPI...WHERE RADAR RAINFALL TOTALS FROM EARLIER TODAY
WERE AROUND SIX INCHES. FLOODED ROADS WERE REPORTED ACROSS THE 
AREA...WITH SEVERAL ROADS IMPASSABLE. 

* ANY ADDITIONAL RAIN WILL AGGRAVATE ONGOING FLOODING. STANDING 
WATER CAN BE EXPECTED ON ROADWAYS AND IN OTHER LOW LYING AREAS 
THROUGH TONIGHT. AN ADDITIONAL INCH OF RAIN WILL BE POSSIBLE AND 
MORE FLASH FLOOD WARNINGS MAY BE NEEDED.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ADDITIONAL RAIN MAY CAUSE RISES IN SMALL CREEKS AND STREAMS IN THE 
AREA. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS 
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3386 8951 3336 8951 3338 9007 3379 9009
      3381 8991 3389 8991

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Apr 20, 9:40 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 20, 9:40 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT WED APR 20 2011

...SEVERE WEATHER AND FLOODING POTENTIAL TO CONTINUE THROUGH THE
OVERNIGHT HOURS...

.UPDATE...A NEW SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
LOCATIONS NORTH OF I-20 THROUGH 2AM THURSDAY MORNING. SEVERE
CONVECTION IS ONGOING AT THIS TIME ACROSS NORTHERN AND CENTRAL
PORTIONS OF MISSISSIPPI WITH ADDITIONAL DEVELOPMENT ACROSS WESTERN
PORTIONS OF THE CWA EXPECTED THROUGH THE OVERNIGHT HOURS. MAIN RISKS
ACROSS THESE AREAS WILL BE HAIL TO THE SIZE OF GOLFBALLS...DAMAGING
WINDS UP TO 60 MPH..AND ONE OR TWO TORNADOES CAN NOT BE RULED OUT.
FLASH FLOODING WILL ALSO BE A CONCERN AS STORMS TRAIN WEST TO EAST
OVER THE SAME AREAS WITH HOURLY RAINFALL RATES BETWEEN 1 TO 2 INCHES.
LOCALIZED RAIN AMOUNTS AS HIGH AS 5 TO 6 INCHES HAVE BEEN RADAR
ESTIMATED AND AN ADDITIONAL 2 TO 4 INCHES COULD BE POSSIBLE.

CURRENTLY...A SEVERE CLUSTER/LINE OF THUNDERSTORMS IS LOCATED ALONG
THE HIGHWAY 25 CORRIDOR IN THE GOLDEN TRIANGLE REGION. THIS
CLUSTER/LINE WILL SHIFT EAST INTO ALABAMA BY 1030PM.
HOWEVER...ADDITIONAL DEVELOPMENT ALONG THE SOUTHERN FLANK OF A
SHALLOW LOW-LVL BOUNDARY NORTH OF I-20 WILL PERSIST FOR LOCATIONS
ACROSS EASTERN MISSISSIPPI OVER THE NEXT 6 HOURS. BEHIND THIS
CLUSTER/LINE...ELEVATED SHOWERS AND THUNDERSTORMS EXIST OVER SOUTH-
CENTRAL ARKANSAS AND WESTERN PORTIONS OF THE CWA. ENVIRONMENT PRESENT
STILL SHOWS 2000 TO 2500 J/KG MUCAPE AND 40 TO 45 KTS OF EFFECTIVE
BULK SHEAR AIDED BY ISENTROPIC LIFT AND A SFC BOUNDARY...WILL
CONTINUE TO SUPPORT VIGOROUS UPDRAFTS. WITH STORMS BEING ELEVATED IN NATURE
BEHIND SFC BOUNDARY BUT 0 TO 3 KM SRH VALUES OF 200-350 M2/S2 WILL
LIMIT BUT NOT ENTIRELY PRECLUDE THE POSSIBILITY OF A TORNADO OR TWO
THROUGH THE REST OF THIS EVENING AND EARLY THURSDAY MORNING HOURS.

SEVERITY OF THUNDERSTORMS WILL DECREASE THROUGH THE MORNING HOURS OF
THURSDAY AS OVERALL INSTABILITY WANES. HOWEVER...TRAINING OF HEAVIER
SHOWERS AND GENERAL THUNDERSTORMS WILL COMPOUND A FLOODING RISK
THROUGH THURSDAY MORNING. A FLASH FLOOD WATCH CONTINUES TO BE IN
EFFECT THROUGH 6AM THURSDAY MORNING.

BOUNDARY WILL BEGAN TO MOVE BACK NORTHWARD TOMORROW AFTERNOON AS
LOW-LVL WINDS BECOME SOUTHERLY IN RESPONSE TO DEVELOPING SFC LOW
ACROSS SOUTHERN PLAINS AND RETRO-GRADING HIGH ACROSS NE GULF.

FOR FORECAST GRID UPDATES...REMOVED THUNDERSTORM WORDING FOR
LOCATIONS GENERALLY SOUTH OF I-20 GIVEN ANTICIPATED EVOLUTION. BUMPED
HIGH TEMPERATURES ONE TO TWO DEGREES FOR TOMORROW AFTERNOON ACROSS
CENTRAL AND SOUTHERN AREAS GIVEN WARM MORNING LOWS AND H85 TEMPS
SUPPORTING MID TO UPPER 80 TEMPS. PATCHY FOG WAS ADDED ACROSS
SOUTHEASTERN LOCATIONS FOR TOMORROW MORNING. UPDATES ARE OUT./ALLEN/

&&

.PREV DISCUSSION... /ISSUED 527 PM CDT WED APR 20 2011/

DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF
THE AREA AND OVER EAST CENTRAL MISSISSIPPI THIS AFTERNOON AND EARLY
EVENING. THE BOUNDARY STILL REMAINS FROM GREENWOOD BACK INTO
NORTHEAST TEXAS...WITH SHOWERS AND THUNDERSTORMS FIRING ALONG THE
BOUNDARY AND SLOWLY MOVING ACROSS EAST CENTRAL MISSISSIPPI. MUCH OF THE
ACTIVITY TO THE WEST SEEMS TO BE MOVING NORTH AND EAST WITH A WEAK
UPPER WAVE. DEVELOPMENT TO THE SOUTH HAS BEEN SLOW. THE MODELS
CONTINUE TO SUGGEST THE BOUNDARY WILL SINK FURTHER SOUTH AND STORMS
WILL DEVELOP OVER THE NORTHERN HALF OF THE AREA. WITH THE BOUNDARY
STALLED AND THE WAVE TO THE WEST NOT HELPING TO MOVE THE SYSTEM OUT
OF THE AREA...IT IS UNCLEAR HOW FAR SOUTH TO EXPECT THUNDERSTORM
ACTIVITY. WILL NOT ADJUST THE FLASH FLOOD WARNING AT THIS
TIME...SINCE STORMS HAVE GENERALLY BEEN EAST OF THE RIVER ALONG THE
HIGHWAY 82 CORRIDOR. WITH THE UNCERTAINTY IN THE MOVEMENT OF THE
BOUNDARY ALL COUNTIES WILL LIKELY REMAIN IN THE SEVERE THUNDERSTORM
WATCH FOR THE DURATION.

THE LOCAL MODELS WERE SUGGESTING THE BEST WIND AND HAIL POTENTIAL
WILL REMAIN OVER EAST CENTRAL MISSISSIPPI. THERE WERE SOME BREAKS IN
THE CLOUDS...WHERE TEMPERATURES HAVE REACHED IN THE MID AND UPPER
80S. THE BEST INSTABILITY WAS OVER THE EASTERN HALF OF THE AREA...SO
EXPECTING STORMS OVER THE AREA TO INTENSIFY QUICKLY THROUGH AT LEAST
SUNSET. ANTICIPATING THE INSTABILITY TO CONTINUE TO LESSEN THROUGH
THE EVENING...BUT THE FLOODING POTENTIAL WILL LIKELY INCREASE.
SHOWERS WERE FINALLY STARTING TO DEVELOP TO THE SOUTH AND
WEST...BASICALLY RIGHT ON THE BOUNDARY. THE SOUTHERLY FLOW ON THE
RADAR SHOWS THE AREA OF CONVERGENCE...GENERALLY STRETCHING FROM
BASTROP LOUISIANA TO TCHULA TO STARKVILLE...SO ACTIVITY WILL LIKELY
INCREASE SHORTLY AND CONTINUE FOR THE NEXT FEW HOURS.

FOR THE FORECAST...MAINTAINED LIKELY POPS ALONG THE HIGHWAY 82
CORRIDOR THROUGH TONIGHT...EXPECTING THE BEST STORMS AND HEAVY RAIN
TO REMAIN OVER THAT AREA. THE BOUNDARY/UPPER TROUGH AXIS WILL SHIFT
NORTH THURSDAY...AS THE RIDGE OVER THE SOUTHEAST US RETROGRADES.
LOOKING FOR THE RAIN TO MOVE OUT OF THE AREA BY THURSDAY
AFTERNOON...WITH ONLY ISOLATED ACTIVITY LINGERING THROUGH 03-6Z.
MAINTAINED HEAVY RAINFALL WORDING...WITH SO MUCH MOISTURE FLOWING
INTO THE AREA. WILL HAVE TO LOOK AT THE EXTENDING THE FFA THROUGH 00Z
THURSDAY. HIGH PRESSURE TAKES OVER BY FRIDAY AND THE AREA WILL BE
GENERALLY DRY THROUGH THE WEEKEND. THERE MAY BE SOME ISOLATED SHOWERS
AND THUNDERSTORMS.

WENT WITH GUIDANCE TEMPS...MID TO UPPER 80S SEEM OK FOR THE NEXT FEW
DAYS. WILL SEE SOME VERY WARM LOWS WITH VALUES IN THE MID TO UPPER
60S.

&&

.AVIATION...

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT NORTHERN TAF SITES OF
KGWO...KGLH..KGTR THROUGH THE REST OF THE EVENING AND EARLY MORNING
HOURS OF THURSDAY. PERIODIC LIFR AND IFR CONDITIONS WILL OCCUR INVOF
STRONGEST THUNDERSTORMS. FARTHER SOUTH...TAF SITES WILL REMAIN VFR
THROUGH MIDNIGHT...BUT THEN FALL TO MVFR AS STRATUS DECK BUILDS IN.
GROUND FOG AND IFR CONDITIONS APPEAR LIKELY ACROSS SOUTHEASTERN
LOCATIONS EARLY TOMORROW MORNING AND WILL BE SLOW TO LIFT BY
10AM./ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  86  67  86 /  33  18  10  11
MERIDIAN      64  85  62  86 /  40  19  13  12
VICKSBURG     65  86  66  87 /  30  19   9  11
HATTIESBURG   67  87  65  87 /  16  14   9   5
NATCHEZ       67  86  65  84 /  20  15   9   9
GREENVILLE    61  84  65  86 /  59  36  16  13
GREENWOOD     63  84  66  86 /  61  37  17  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 AM CDT THURSDAY FOR MSZ018-019-025>039-
     044>046.

LA...NONE.
AR...NONE.
&&

ALLEN/07
Hazardous weather outlook, Apr 20, 4:27 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT WED APR 20 2011

LAZ024-026-MSZ059>066-072>074-212130-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
427 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>058-212130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-
427 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

SCATTERED SEVERE STORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS THIS
AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL TRACK ACROSS THE
MOIST AND UNSTABLE ATMOSPHERE. THE PRIMARY RISKS ARE LARGE HAIL TO
THE SIZE OF GOLF BALLS AND DAMAGING WINDS GUSTS UP TO 70 MPH. A FEW
TORNADOES CAN BE RULED OUT...ESPECIALLY FOR EAST CENTRAL MISSISSIPPI.
WHILE SEVERE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA NORTH
OF THE HIGHWAY 84 CORRIDOR...THE MOST INTENSE STORMS WILL BE NORTH OF
INTERSTATE 20.

IN ADDITION TO THE RISK OF SEVERE STORMS...HEAVY RAIN AND LOCALIZED
FLASH FLOODING WILL BE LIKELY FOR MUCH OF THE REGION. MANY AREAS ALONG A
LINE FROM HOLLANDALE TO DURANT TO MACON HAVE RECEIVED RAINFALL
AMOUNTS OF 2 TO 4 INCHES. HEAVY DOWNPOURS HAVE ALREADY CAUSED ROAD
CLOSURES IN A FEW COMMUNITIES. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4
INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES WILL BE POSSIBLE THROUGH
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 20, 9:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     CALEDONIA               33.68N 88.33W
04/20/2011                   LOWNDES            MS   EMERGENCY MNGR

            POWER LINE DOWN IN FRONT OF CALEDONIA HIGH SCHOOL ON
            WOLFE ROAD

&&
Local storm report, Apr 20, 9:37 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
937 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     4 N WEST POINT          33.66N 88.64W
04/20/2011                   CLAY               MS   EMERGENCY MNGR

            TREE DOWN ACROSS NORTHWOOD FORREST ROAD

&&
Special weather statement, Apr 20, 9:37 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
937 PM CDT WED APR 20 2011

MSZ043-048-049-210305-
HINDS MS-RANKIN MS-MADISON MS-
937 PM CDT WED APR 20 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF CLINTON AT 937 PM
CDT...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN SOUTH CENTRAL MADISON...CENTRAL RANKIN AND NORTHEASTERN
HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3256 9013 3239 9003 3227 9030 3242 9041
TIME...MOT...LOC 0237Z 240DEG 24KT 3239 9026

MRM
Local storm report, Apr 20, 9:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 S GRIFFITH            33.59N 88.83W
04/20/2011                   CLAY               MS   EMERGENCY MNGR

            TREE DOWN ON HOUSE ON CEDAR BLUFF LOOP

&&
Local storm report, Apr 20, 9:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     4 N WEST POINT          33.66N 88.64W
04/20/2011                   CLAY               MS   EMERGENCY MNGR

            TREE DOWN ACROSS NORTHWOOD FORREST ROAD

&&
Local storm report, Apr 20, 9:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
949 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     WEST POINT              33.61N 88.64W
04/20/2011                   CLAY               MS   EMERGENCY MNGR

            TREES DOWN ON VALENTINE ROAD...HIGHWAY 46 AND 50 AND OLD
            WHITE ROAD. THE DOOR WAS BLOWN OFF A BUSINESS BUILDING

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:00 PM CDTTornado WarningJANMontgomery, Webster60 min
Apr 20, 7:06 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore39 min
Apr 20, 7:11 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha49 min
Apr 20, 7:13 PM CDTTornado WarningJANCarroll, Choctaw, Montgomery, Webster62 min
Apr 20, 7:35 PM CDTSpecial Weather StatementJANHolmes30 min
Apr 20, 7:40 PM CDTTornado WarningJANCarroll46 min
Apr 20, 7:43 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower31 min
Apr 20, 7:48 PM CDTTornado WarningJANLowndes57 min
Apr 20, 7:52 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo53 min
Apr 20, 8:01 PM CDTSevere Thunderstorm WarningJANChoctaw, Grenada, Montgomery, Webster44 min
Apr 20, 8:03 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes16 min
Apr 20, 8:32 PM CDTTornado WarningJANAttala, Choctaw, Oktibbeha, Winston43 min
Apr 20, 8:33 PM CDTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster3 hr
Apr 20, 8:44 PM CDTTornado WarningJANLowndes61 min
Apr 20, 8:46 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison22 min
Apr 20, 8:48 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha57 min
Apr 20, 9:01 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston59 min
Apr 20, 9:18 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee57 min
Apr 20, 9:37 PM CDTSpecial Weather StatementJANHinds28 min
Apr 20, 9:46 PM CDTFlash Flood WarningJANNoxubee3 hr
Apr 20, 9:49 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Apr 20, 10:25 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott50 min
Apr 20, 11:10 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey65 min
Apr 20, 11:28 PM CDTFlash Flood WarningJANLowndes3 hr
Apr 20, 11:28 PM CDTSpecial Weather StatementJANWinston32 min
Apr 20, 11:33 PM CDTSevere Thunderstorm WarningJANScott42 min
Apr 20, 11:52 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo37 min
Apr 21, 12:07 AM CDTSevere Thunderstorm WarningJANNewton, Scott19 min
Apr 21, 12:47 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba20 min
Apr 21, 12:57 AM CDTSpecial Weather StatementJANScott28 min
Apr 21, 1:06 AM CDTSpecial Weather StatementJANMadison29 min
Apr 21, 1:42 AM CDTFlash Flood WarningJANKemper, Neshoba, Noxubee, Winston2 hr
Apr 21, 2:18 AM CDTSpecial Weather StatementJANLauderdale32 min
Apr 21, 2:21 AM CDTRiver Flood WarningJANCarroll, Leflore41 hr
Apr 21, 6:37 AM CDTSpecial Weather StatementJANSharkey33 min
Apr 21, 6:50 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo40 min
Apr 21, 7:16 AM CDTSpecial Weather StatementJANWarren19 min
Apr 21, 7:20 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren40 min
Apr 21, 7:44 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 21, 7:48 AM CDTSevere Thunderstorm WarningJANYazoo42 min
Apr 21, 7:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren, Yazoo49 min
Apr 21, 8:03 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 21, 8:47 AM CDTSpecial Weather StatementJANYazoo18 min
Apr 21, 9:11 AM CDTSevere Thunderstorm WarningJANYazoo22 min
Apr 21, 9:14 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey45 min
Apr 21, 9:50 AM CDTFlash Flood WarningJANYazoo115 min
Apr 21, 10:31 AM CDTSpecial Weather StatementJANHinds, Warren, Yazoo29 min
Apr 21, 10:53 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin67 min
Apr 21, 11:46 AM CDTSpecial Weather StatementJANCopiah29 min
Apr 21, 11:50 AM CDTSevere Thunderstorm WarningJANCopiah55 min
Apr 21, 1:03 PM CDTSpecial Weather StatementJANFranklin, Lincoln32 min
Apr 21, 1:19 PM CDTSpecial Weather StatementJANNeshoba, Newton31 min
Apr 21, 1:26 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence49 min
Apr 21, 1:27 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Newton63 min
Apr 21, 1:45 PM CDTSpecial Weather StatementJANLincoln30 min
Apr 21, 2:13 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence32 min
Apr 21, 2:14 PM CDTTornado WarningJANJasper12 min
Apr 21, 2:47 PM CDTSpecial Weather StatementJANCovington, Marion28 min
Apr 21, 3:09 PM CDTSpecial Weather StatementJANJones, Lamar, Marion31 min
Apr 21, 3:35 PM CDTSpecial Weather StatementJANJones, Lamar30 min

Nearby

Areal Flood Warnings in Mississippi, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.